• Title of article

    On the existence of a unique most probable category

  • Author/Authors

    J. Calvin Berry، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2001
  • Pages
    8
  • From page
    175
  • To page
    182
  • Keywords
    likelihood ratio , asymptotic distribution , Multinomial
  • Journal title
    Journal of Statistical Planning and Inference
  • Serial Year
    2001
  • Journal title
    Journal of Statistical Planning and Inference
  • Record number

    219258